# SDR AALA202509082200

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N876AL
- Make and model: Boeing 787-8
- Aircraft serial: 65996
- Aircraft time: 12,521 hours, 1,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 F/A SEAT EMERGENCY FLASHLIGHT WON'T PRESS -TO-TEST. MAINTENANCE REPLACED BATTERY AT DOOR L1 F/A SEAT EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
